What are the related medicines that cause eye damage? _Industry information_
The eyes are a very important part of us. The eyes are the windows to our soul. Through the eyes, we can see the beauty of the world, and through the eyes, we can feel the light. Therefore, in daily life, you should learn to protect your eyes. In the process of daily medication, some drugs have negative effects, which can also cause eye damage. Therefore, when using drugs, you should try to avoid the use of some drugs. First, antibiotics Antibiotics are required for the treatment of many diseases. Penicillin is an antibiotic that is often used in the treatment of diseases, and penicillin can cause adverse reactions in the eyes. The main symptoms are visual hallucinations and one-time strength impairment. While streptomycin is prone to acute toxic amblyopia, it can also cause sudden neurological amblyopia and progressive optic atrophy. Second, if glucocorticoids are taken for a long time, it will cause increased intraocular pressure, which will lead to glaucoma, and will also make the transparent crystal makeup in the eyes cloudy, leading to cataracts. Third, eye drops In daily life, as long as there is oxygen in the eyes, many people will use eye drops, which can play a role in relieving. If the eye drops are used for a long time, the eyes are often irritated, which will cause great damage to the cornea. And many eye drops now contain a lot of hormones, and these hormones are more harmful to the eyes. If the situation is not very serious, it is recommended not to use eye drops. Fourth, anti-tuberculosis drugs For some patients who take the drugs, there will be conditions such as hazy vision and decreased vision.